Table of Contents Author Guidelines Submit a Manuscript
International Journal of Engineering Mathematics
Volume 2016, Article ID 9014354, 6 pages
http://dx.doi.org/10.1155/2016/9014354
Research Article

Numerical Solution of the Blasius Viscous Flow Problem by Quartic B-Spline Method

Department of Applied Mathematics, Faculty of Mathematical Sciences, University of Guilan, P.O. Box 1914, Rasht 41938, Iran

Received 1 March 2016; Accepted 28 March 2016

Academic Editor: Josè A. Tenereiro Machado

Copyright © 2016 Hossein Aminikhah and Somayyeh Kazemi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A numerical method is proposed to study the laminar boundary layer about a flat plate in a uniform stream of fluid. The presented method is based on the quartic B-spline approximations with minimizing the error -norm. Theoretical considerations are discussed. The computed results are compared with some numerical results to show the efficiency of the proposed approach.